# SDR SWAA2021080396929

- Difficulty date: July 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD CORRODED 140AF / REMOVED CORROSION FROM AFT PIT FLOOR PANEL # 140AF PANEL HAD 50' OF CORROSION ON L/H SIDE OUT OF LIMITS PER 737-800 SRM 53-00-53-1A-1 FIG 102 FABRICATED PANEL # 140AF IAW 737 AMM 25-52-01-201-801 737 AMM 51-21-41-370-802 AND 737 AMM 51-21-72-370-804 A TAG A58142
